MAUDE Adverse Event Report: ARTHROCARE CORPORATION WIRED FOOT PEDAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION WIRED FOOT PEDAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 72290007
Medical Device Problem Codes Self-Activation or Keying (1557); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during routine inspection the foot pedal was stuck, when it was pressed and activated the pedal, it was not getting released and kept activated the handpiece.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).

Brand Name
WIRED FOOT PEDAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19806342
Report Number3006524618-2024-00280
Device Sequence Number7387165
Product Code GEI
UDI-Device Identifier00885556618417
UDI-Public00885556618417
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K011634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72290007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown